# SDR AALA202501214994

- Difficulty date: January 21, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 62,077 hours, 39,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008862
- Condition: No Test
- Location: Zone 200
- Part time: 28,098 hours, 16,679 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING REPLACEMENT OF DOOR ESCAPE SLIDE, OPERATIONAL TEST OF EMERGENCY LIGHT BITE TEST FAILED. REMOVED AND REPLACED AFT GALLEY EMERGENCY POWER SUPPLY UNIT.
